# SDR 95ZZZX2115

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9837T
- Make and model: Cessna 172
- Aircraft serial: 47637
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bushing
- Part number: 626543
- Condition: Wrong Part
- Location: Alternator Drive
- Part time: 1,170 hours
- Component: Ford, DOFF10300
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALTERNATOR HAD GENERATOR DRIVE COPULING BUSHING INSTALLED, PN 626543, IN PLACE OF PN 632050.  THIS CAN CAUSE BREAKAGE OF HUB FOR BUSHING AND MAY EVEN CAUSE BREAKING OF ALT SHAFT.  THESE BUSHINGS SHOULD BE CHANGED AT 1,000 HR INTERVALS TO MAINTAIN PROPER OPERATION AND ALL ALTERNATORS SHOULD BE CHECKED FOR PROPER BUSHING 632050 IS INSTALLED.  THIRD ONE FOUND IN 30 DAYS.
